Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV
Mar 28, 2006

I have been taking Sustiva and truvada also Videx. I have been feeling bad and waking confused and very bad dreams and not forgetting things I done the nightbefore sometimes

Response from Dr. Henry

Sounds like you could be having a Sustiva side effect. Often those will diminish after 4 weeks or so. If you have already been on Sustiva for > 4 weeks I would discuss with your HIV specialist whether a switch off Sustiva to another HIV drug is an option . Other problems could be a possibility depending on your HIV situation and other clinical issues so an evaluation by your HIV specialist is recommended. KH



Previous
Hyperbaric Oxygenation / Scuba Diving
Next
Resistance to Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement